# SDR ASOA201200059

- Difficulty date: December 28, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,669 hours, 26,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT WING AT WS 252.8 L/E 4.3750" X 1.5"W .040 DEEP FOUND ON WALK AROUND .  REPAIRED IAW REO 601R-57-41-797.
